# SDR 97FDEA00862

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65176631
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 FRAME IS CRACKED UNDER FLOOR SUPPORT AT RBL 9, WL 156.  *S/D*  REPAIRED FRAME AT BS 500, RBL 9, WL 156 UNDER FLOOR SUPPORT IAW FEDEX SRM 51-40-3.
